# SDR HNAA2011111000355

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT RT HAND INBD AND OTBD SEAT TRACK AT STA X518.00.  BLENDED AREA TO WITHIN LIMITS IAW RD8-53-3644 FOR OTBD AND RD8-53-1339 FOR THE INBD.
